advertisement
Question
Posted by: Lisa | 2004/10/17

Acne-Pregnancy-Antibiotics

I'm trying to fall pregnant (currently on treatment) and after coming off the pill my skin has got progresivly worse. I want to know if it is safe to use an antibiotic for my skin acne while you are pregnant and if not what can you take orally to help clear acne as non of the topical applications work?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most systemic/oral agents are contraindicated in pregnancy.Most of the time you have to treat one and leave the other temporarily.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement